# SDR CA090109010

- Difficulty date: January 9, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 10391088
- Condition: Cracked
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: 103493504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN INSPECTING 3 MAGS FOR OVERHAUL OVER THE PAST FEW MONTHS SEMI-CIRCULAR CRACKS HAVE BEEN NOTICED IN THE COIL INSULATION MATERIAL. THE CRACK IS FROM .6250 INCH TO .8750 INCH LONG ON THE END OF THE COIL NEAR THE STEEL CORE LAMINATIONS. THIS HAS ONLY BEEN NOTICED ON COILS WITH A BLUE PLASTIC COVERING AND WITH WHITE PRINTED "BATCH CODES". ALL MAGS WERE RECEIVED IN TIME EXPIRED CONDITION. P/N: BL-349290-1 S/N: F02KA067R COIL BATCH CODE: 4800229 P/N: 10-349350-4 S/N: F04HA183 COIL BATCH CODE: 4800432 P/N: S/N :DATA PLATE MISSING COIL BATCH CODE: 4800543 MFG STATES NO CRACKS ARE ALLOWED IN THE COIL INSULATION MATERIAL. MFG IS BEING CONTACTED ABOUT SERVICEABILITY ISSUES.
